Codral PE Day And Night x 48 Tabs

Codral PE Day And Night x 48 Tabs

$18.35
RRP $21.95
Save 16%
$18.35
RRP $21.95
Save 16%

Codral PE Day And Night x 48 Tabs

    QUANTITY

    Be the first to review this product

    Codral Day & Night Product Purpose:

    Relieves: Cold & Flu symptoms

    Relieves: Headaches and fever

    Relieves: Body aches

    Relieves: Blocked and runny nose

    How It Works: Codeine Phosphate and Paracetamol are analgesics that treat pain by blocking the body's production of prostaglandin (which causes nerve fibres to send the pain signal to the brain). Codeine Phosphate can also act as a cough suppressant.

    Phenylephrine Hydrochloride is a decongestant that allows drainage in the sinuses and nose by constricting blood vessels.

    Chlorpheniramine Maleate is an antihistamine to relieve sneezing, watery eyes and itchy and runny noses and also assists in allowing rest.

    Dosage • Adults and children 12 years and over: 2 white day tablets for morning and afternoon 2 orange night tablets as necessary

    Do not administer to children under 12 years of age, without medical advice.

    Active Ingredients

    Each Day tablet contains:

    Paracetamol 500mg

    Codeine Phosphate 9.5mg

    Phenylephrine Hydrochloride 5mg

    Each night tablet contains:

    Paracetamol 500mg

    Phenylephrine Hydrochloride 5mg

    Chlorpheniramine Maleate 2mg

    Warnings:

    If coughing persists, consult your healthcare professional. If you have high blood pressure, see your doctor before taking this product. This product may affect sleep - if affected, do not take for several hours before going to bed.

    Always read the label. Use only as directed. If symptoms persist, see your healthcare professional.

    Codral PE Day And Night x 48 Tabs. Codral Day & Night Product Purpose: Relieves: Cold & Flu symptoms Relieves: Headaches and fever Relieves: Body aches Relieves: Blocked and runny nose How It Works: Codeine Phosphate and Paracetamol are analgesics that treat pain by blocking the body's production of prostaglandin (which causes nerve fibres to send the pain signal to the brain). Codeine Phosphate can also act as a cough suppressant. Phenylephrine Hydrochloride is a decongestant that allows drainage in the sinuses and nose by constricting blood vessels. Chlorpheniramine Maleate is an antihistamine to relieve sneezing, watery eyes and itchy and runny noses and also assists in allowing rest. Dosage • Adults and children 12 years and over: 2 white day tablets for morning and afternoon 2orange night tablets as necessary . Do not administer to children under 12 years of age, without medical advice. Active Ingredients Each Day tablet contains: Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg Each night tablet contains: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg Warnings: If coughing persists, consult your healthcare professional. If you have high blood pressure, see your doctor before taking this product. This product may affect sleep - if affected, do not take for several hours before going to bed. Always read the label. Use only as directed. If symptoms persist, see your healthcare professional.

    • Price: $18.35 - In stock
    • Brand: Johnson and Johnson

    Description

    Codral Day & Night Product Purpose:

    Relieves: Cold & Flu symptoms

    Relieves: Headaches and fever

    Relieves: Body aches

    Relieves: Blocked and runny nose

    How It Works: Codeine Phosphate and Paracetamol are analgesics that treat pain by blocking the body's production of prostaglandin (which causes nerve fibres to send the pain signal to the brain). Codeine Phosphate can also act as a cough suppressant.

    Phenylephrine Hydrochloride is a decongestant that allows drainage in the sinuses and nose by constricting blood vessels.

    Chlorpheniramine Maleate is an antihistamine to relieve sneezing, watery eyes and itchy and runny noses and also assists in allowing rest.

    Dosage • Adults and children 12 years and over: 2 white day tablets for morning and afternoon 2 orange night tablets as necessary

    Do not administer to children under 12 years of age, without medical advice.

    Active Ingredients

    Each Day tablet contains:

    Paracetamol 500mg

    Codeine Phosphate 9.5mg

    Phenylephrine Hydrochloride 5mg

    Each night tablet contains:

    Paracetamol 500mg

    Phenylephrine Hydrochloride 5mg

    Chlorpheniramine Maleate 2mg

    Warnings:

    If coughing persists, consult your healthcare professional. If you have high blood pressure, see your doctor before taking this product. This product may affect sleep - if affected, do not take for several hours before going to bed.

    Always read the label. Use only as directed. If symptoms persist, see your healthcare professional.

    Reviews

    Codral PE Day And Night x 48 Tabs. Codral Day & Night Product Purpose: Relieves: Cold & Flu symptoms Relieves: Headaches and fever Relieves: Body aches Relieves: Blocked and runny nose How It Works: Codeine Phosphate and Paracetamol are analgesics that treat pain by blocking the body's production of prostaglandin (which causes nerve fibres to send the pain signal to the brain). Codeine Phosphate can also act as a cough suppressant. Phenylephrine Hydrochloride is a decongestant that allows drainage in the sinuses and nose by constricting blood vessels. Chlorpheniramine Maleate is an antihistamine to relieve sneezing, watery eyes and itchy and runny noses and also assists in allowing rest. Dosage • Adults and children 12 years and over: 2 white day tablets for morning and afternoon 2orange night tablets as necessary . Do not administer to children under 12 years of age, without medical advice. Active Ingredients Each Day tablet contains: Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg Each night tablet contains: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg Warnings: If coughing persists, consult your healthcare professional. If you have high blood pressure, see your doctor before taking this product. This product may affect sleep - if affected, do not take for several hours before going to bed. Always read the label. Use only as directed. If symptoms persist, see your healthcare professional.

    • Price: $18.35 - In stock
    • Brand: Johnson and Johnson
    0 0